Statistics and Probability Letters, ( ISI ), Volume (81), No (9), Year (2011-9) , Pages (1425-1435)
Title : ( Asymptotic behaviors of the Lorenz curve and Gini index in sampling from a length-biased distribution )
Authors: Vahid Fakoor , Mohammad Bolbolian Ghalibaf , Hassan Ali Azarnoosh ,File:
Full Text

Abstract
In this work, we consider the nonparametric estimators of the Lorenz curve and Gini index based on a sample from the corresponding length-biased distribution. We show that this estimators are strongly consistent for the associated Lorenz curve and Gini index. Strong Gaussian approximations for the associated Lorenz process are established under appropriate assumptions. We apply the strong Gaussian approximation technique to obtain a functional law for the iterated logarithm for the Lorenz curve. Also, we obtain an asymptotic normality for the corresponding Gini index